Thursday, February 17, 2011

Yes to life, No to beauty

I'm in my 30s now and I shouldn't have bad skin. I have huge painful acne's popping out at my chin especially before my period arrives.

Sometimes, the acne's just popped out mysteriously at any time. Eventually, these acne's will disappear after putting lots of Dalacin T, a topical solution http://www.netdoctor.co.uk/medicines/100000671.html
and T3 gel http://www.hellotrade.com/hoe-pharmaceuticals-malaysia/t3-mycin-gel-lotion.html leaving a dry and peeling effect, resulting in scarring.

I have been an acne sufferer, thanks to my hormone imbalance resulting of active sebaceous glands. It was frustrating for me everytime a new acne pops out. Until I was introduced to a miracle drug. I did not know it would be a solution to my problem. I was asked to take Yasmin, an oral contraceptive. http://www.yasminsideeffectslawsuit.com/yasmin/ I decided to give it a try disregard the myth of an o.c. drug.

It was hell for the first month. I was having my period for one month. My body was trying to adjust itself to the drug. It's normal as indicated. My skin did not turn well at all. But as I continue to take, my skin improved tremendously.

For the first time in my life, I don't have any acne's popping out crazily. My period flow was surprisingly light.

Every drug that are side effects to come by. My breasts feel so tender and nipples painful even though I'm not menstruating. I've had migraine that was so bad that could happened few times in a day continuously. I had bad leg cramps leaving me screaming in the middle of the night. I thought the cramps were salt intolerance caused. I can feel the veins popping out when I had the cramps. All these are signs of blood clots.

This potent drug is leaving me risks of having blood clots in my body. After reading horror testimonies of how women ended up in emergency rooms, I decided to stop taking. The migraines and the cramps stopped immediately.

It's been half a year that I stopped taking Yasmin. Did my acne's come back? Yes, it did.

I'm contemplating to take Diane 35, http://chealth.canoe.ca/drug_info_details.asp?brand_name_id=1796 another o.c. but after reading the complications which is worse than Yasmin, I said "NO".

It's frustrating of having acne's popping out, but it's worthwhile having it rather than risking my life of taking o.c. which would end my life.

Ps. Any women out there who have stopped taking o.c. because of it's danger side effects? What other methods have you been using to combat your acne problems?

6 comments:

chubskulit said...

What's the difference between Dalacin C and T? In the Philippines, I have heard my friends using Dalacin C with their facial cleanser hehehe

Anonymous said...

ever heard of the profesion 'dermatologist'?

Cas said...

I used to take these antibiotics from my dermatologist and it used to help. Even now I get break outs, esp near my period. But I just let it be. Try switching to mineral makeup too, it's more gentle on the skin and yes try to see a dermatolgosit to fix the problem if it really concerns you babe.

sexyjessie said...

Chubs:Maybe both are the same, but in Malaysia I think they are selling Dalacin T only.

sexyjessie said...

Cas:Now it's occasionally popping out of acnes, if it's getting bad I will see demartologist.

I will NOT take anymore of O.C, I'm still trying to shed off some weight of the withdrawal symptom of the O.C.

Boo Hu... :(

Anonymous said...

while you are at it,can you also let us all know your credit cards numbers, savings account and all and sundry. thank you very much.